# SDR UPS98826015

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, FWD LWR CARGO COMPT ZX SLIDE AREA BATH TUB FITTING CORRODED AT STA 340L AT L29L.  REMOVED CORROSION FROM FITTING IAW DC8 SRM 53 2 0.  REMOVED CORRODED FITTING MATERIAL ID REPAIR ANGLE 7075 T6 .125 PO 249743 IAW DC8 SRM 53 2 0.  RECEIVED FITTING FROM CUSTOMER TAG 00233648.  FABRICATED REPAIR ANGLE IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED FITTING IAW DC8 SRM 51 1 20D.
